# SDR AALA201905319021

- Difficulty date: May 23, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 49,451 hours, 31,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228400800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: FLOORBEAM HAS L=1.0", W=1.3" & D=.064" AREA OF CORROSION. REMOVED AND REPLACED FLOORBEAM IAW SRM 51-42-00 AND DRAWING D53472816.
